# SDR DALA2023110809211

- Difficulty date: November 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 71,470 hours, 33,394 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.SHIP 3267 DISC: SEAT 23 DEF PAX O2 MASK DEPLOYED UNCOMMANDED C/A: REPACKED AND STOWED O2 MASKS AT SEAT 23 DEF PER A320 AMM 35-21. LP: 9626406)
